Reversible $ G $-codes over the ring $ {\mathcal{F}}_{j,k} $ with applications to DNA codes

Yasemin Cengellenmis, Abdullah Dertli, Steven T. Dougherty, Adrian Korban, Serap Sahinkaya, Deniz Ustun. Reversible $ G $-codes over the ring $ {\mathcal{F}}_{j,k} $ with applications to DNA codes. Adv. in Math. of Comm., 17(6):1406-1421, 2023. [doi]

@article{CengellenmisDDKSU23,
  title = {Reversible $ G $-codes over the ring $ {\mathcal{F}}_{j,k} $ with applications to DNA codes},
  author = {Yasemin Cengellenmis and Abdullah Dertli and Steven T. Dougherty and Adrian Korban and Serap Sahinkaya and Deniz Ustun},
  year = {2023},
  doi = {10.3934/amc.2021056},
  url = {https://doi.org/10.3934/amc.2021056},
  researchr = {https://researchr.org/publication/CengellenmisDDKSU23},
  cites = {0},
  citedby = {0},
  journal = {Adv. in Math. of Comm.},
  volume = {17},
  number = {6},
  pages = {1406-1421},
}